The Michigan Mathematical Journal

Weyl's theorem for nonnormal operators.

L. A. Coburn

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 13, Issue 3 (1966), 285-288.

Dates
First available in Project Euclid: 11 September 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1031732778

Digital Object Identifier
doi:10.1307/mmj/1031732778

Mathematical Reviews number (MathSciNet)
MR0201969

Zentralblatt MATH identifier
0173.42904

Subjects
Primary: 47.10

Citation

Coburn, L. A. Weyl's theorem for nonnormal operators. Michigan Math. J. 13 (1966), no. 3, 285--288. doi:10.1307/mmj/1031732778. https://projecteuclid.org/euclid.mmj/1031732778


Export citation